# SDR 2005UALA00492

- Difficulty date: May 31, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STRINGER 16L IS CRACKED AT STA 610. REMOVED DAMAGE AND FABRICATED NEW STRINGER SECTION PER SRM 53-30-03.
